MAUDE Adverse Event Report: SOPHYSA PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL TUNNELING; PRESSIO ICP CATHETER

SOPHYSA PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL TUNNELING; PRESSIO ICP CATHETER
Model Number PSO-PT
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending more informations and device analysis to start further investigations.
 
Event or Problem Description
On (b)(6) 2024, a catheter, reference pso-pt and lot number 23c42411 was implanted in a context of intracranial hypertension.On (b)(6) 2024, the device has been removed.When the practitioner checks the integrity of the explanted device, he finds that the sensor (distal metal tiptip of the pressio catheter) was missing from the end of the fiber.
 
Additional Manufacturer Narrative
This report is being resubmitted because the previous report sent on 05/09/2025 ((b)(4)) was not accepted.The return catheter is incomplete.The absence of the capsule detached from the pa tube indicate that the bonding romped but that this connection broke for a reason that is still unknown.A capa has been opened to find a root cause.
 
Event or Problem Description

Brand Name
PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
PRESSIO ICP CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key21331003
Report Number3001587388-2025-25045
Device Sequence Number18293680
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)241106(17)290601
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown